# SDR CA040202005

- Difficulty date: January 9, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Doug DC-9-83
- Aircraft time: 14,709 hours
- Engine: Pwa JT8D219
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Regulator Valve
- Part number: 39245431
- Part serial: 6549
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) COULD NOT PRESSURIZE THE AIRCRAFT. AIRCRAFT LANDED BACK, FOLLOWING INVESTIGATION, MAINTENANCE FOUND IN FAULT THE LT PILOT PRESSURE REGULATING VALVE P/N 392454-3-1 S/N 6549 AND LT PRESSURE REGULATOR VALVE P/N 392714-1-1 S/N 4522.  BOTH VALVES REPLACED AND AIRCRAFT DISPATCHED SERVICEABLE.
